# SDR USAA950148

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 63 - AFT CARGO DOOR WARNING LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO PHL WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED 3 BROKEN WIRES AT AFT CARGO DOOR SWITCH.  OPS CHECK GOOD.  (W)
